# SDR UHLA201505240473

- Difficulty date: May 24, 2015
- Submitted: June 19, 2015
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000138
- Aircraft time: 26,112 hours, 17,455 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, FRAME 16, LBL 12 CORRODED.  REMOVED CORROSION, CUT OUT DAMAGE, FABRICATED AND INSTALLED REPAIR IAW SRM 53-10-10, 51-12-01.
